MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 AXIUM PRIME BRPL 3D; DEVICE, EMBOLIZATION, VASCULAR

MICRO THERAPEUTICS, INC. DBA EV3 AXIUM PRIME BRPL 3D; DEVICE, EMBOLIZATION, VASCULAR
Model Number APB-3-6-3D-ES
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the axium prime coil prematurely detached.The patient was undergoing treatment for a ruptured, saccular aneurysm located in the left anterior communicating artery.The max diameter was 3mm and the neck diameter was 2.5mm.The patient's blood flow was normal, and the vessel tortuosity was moderate.It was reported that when the device was inserted into the microcatheter and deployed in the aneurysm, the tip of the delivery pusher's hand side was extended 7mm or more while nothing was done.It was slowly removed from the aneurysm in a hurry, but it was pulled halfway because it had already been detached, but the coil came off inside the guide catheter.The entire guide catheter was removed from the body.Afterwards, the device was induced to the aneurysm again and another coil was used.The treatment was completed without any problems, and no additional medical or surgical interventions were needed.There had been no resistance during delivery, and the coil had not been relocated.There had been no attempts made to detach the coil.The delivery pusher was not rotated inside the patient's bode, and a continuous flush had been administered. the patient did not experience any injury.The devices were prepared according to the instructions for use (ifu).Ancillary devices include an echelon 10 microcatheter and loadmaster 6f 100cm guide catheter.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key11661466
Report Number2029214-2021-00421
Device Sequence Number19613406
Product Code KRD
UDI-Device Identifier00847536021235
UDI-Public00847536021235
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-3-6-3D-ES
Device Catalogue NumberAPB-3-6-3D-ES
Device Lot NumberB130875
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1